# SDR YENA2022072500706

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 74,277 hours, 26,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#149, JFK-CHS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' R1 DOOR SHOWED DISARMED AFTER TAKEOFF. SLIGHT PRESSURE ON THE ARMING LEVER WOULD SHOW ARMED BUT WOULD NOT STAY; PERFORMED VISUAL INSPECTION OF R1 DOOR SLIDE, FOUND THE RIGHT TELESCOPIC FORK NOT FULLY ENGAGING TO LOCK GIRT BAR IN THE FLOOR FITTING AND RE-INSTALLED GIRT BAR WITH FULL TELESCOPIC FORK ENGAGEMENT PER AMM 25-62-44-420-065A STEP 4.'
